# SDR SWAA2022093052118

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRAP STA. 772 HAS SURFACE CORROSION AT SCREW HOLES RBL 2.5 TO RBL 16 WL 156. MRKD / [01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR OUT OF LIMITS VERIFICATION.;[03] REMOVED AND REPLACED AFT CARGO HOLD FLOOR PANEL SPLICE STRAP WITH SERVICEABLE ASSEMBLY AT STA 772 IAW AMM 20-50-11.
